# SDR AT990721

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Failed Test
- Location: Row 1r&19l
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OXYGEN MASK DROP TEST, OXYGEN MASKS AT SEAT 1R AND 19L DID NOT DROP.
